MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Codes High Test Results (2457); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 665197.The expiration date was requested but not provided.
 
Event or Problem Description
The initial reporter received a questionablea1c-2 tina-quant hemoglobin a1c gen.3 result from one patient sample tested on the cobas c513 analyzer.The initial result was not reported outside of the laboratory.The reporter noticed a positive bias on the analyzer when they compared the results of the patient sample.The patient stated that there were two samples from the patient - sample 1 and sample 2.The initial result of sample 1 from analyzer 2 was 6.3%.The repeat result of sample 1 from analyzer 1 was 6.9% the reporter performed troubleshooting and ran both samples on analyzer 1 and another analyzer (analyzer 3).The results of sample 1 and sample 2 from analyzer 1 were both 6.3%.The results of sample 1 and sample 2 from analyzer 3 were both 6.6%.The result from analyzer 2 was deemed correct.
 
Additional Manufacturer Narrative
Medwatch fields d1 to d3 updated.The investigation reviewed the calibration recovery.The calibration recovery was only provided for the hemoglobin (hb) portion of the assay and did not contain calibration recovery prior to the event.The investigation reviewed the qc recovery.Only the cumulative qc statistics information was provided.Individual qc results were not provided.The investigation reviewed the customer's handling of patient samples; no issues were noted.The investigation reviewed the alarm trace; no issues were noted.The field service engineer (fse) inspected the analyzer and found no cause for the issue.He noted that the analyzer was working within specification.He performed instrument checks with successful results.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17655413
Report Number1823260-2023-02830
Device Sequence Number3390319
Product Code LCP
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number07559674190
Device Lot Number66519701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown